MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM

ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM
Model Number 3L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.A review of tickets was performed for reagent lot number 33535un19.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Historical performance in the field of reagent lots using worldwide data was evaluated.The patient median result for lot number 33535un19 was within the established control limits.Therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the with the customer's observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the calcium reagent for lot 33535un19 was identified.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c16000 processing module.The following data was provided: sid (b)(6) initial calcium result = 0.95 mmol/l, repeats on another architect = 2.21mmol/l and 2.22mmol/l.No impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10140626
Report Number3016438761-2020-00089
Device Sequence Number3361374
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Model Number3L79-31
Device Catalogue Number03L79-31
Device Lot Number33535UN19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1